Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 472, NWS Tulsa, OK

June 28, 2008Latimer County, LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 28, 2008, 3:22 PM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 3:22 PM CDT (20:22 UTC)
Expired
Jun 28, 2008, 4:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 282023
SVRTSA
OKC077-079-127-282115-
/O.NEW.KTSA.SV.W.0472.080628T2022Z-080628T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
322 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 415 PM CDT

* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF HOWE TO 9 MILES SOUTHEAST OF
  FANSHAWE TO WILBURTON...MOVING SOUTHEAST AT 6 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HIGGINS...
  HEAVENER...ALBION...KIAMICHI...TUSKAHOMA...STANLEY...CLAYTON...
  TALIHINA...WHITESBORO...MUSE...BIG CEDAR...OCTAVIA...DAMON...
  BENGAL...YANUSH AND WILBURTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3452 9555 3459 9554 3460 9552 3472 9552
      3503 9547 3505 9490 3516 9444 3491 9443
      3450 9446
TIME...MOT...LOC 2022Z 304DEG 5KT 3498 9451 3483 9484
          3497 9538

$$
1 follow-up statement
000 
WWUS54 KTSA 282115
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SAT JUN 28 2008

OKC077-079-127-282124-
/O.EXP.KTSA.SV.W.0472.000000T0000Z-080628T2115Z/
LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
414 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER...NORTHEASTERN
PUSHMATAHA AND LE FLORE COUNTIES EXPIRES AT 415 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3452 9555 3459 9554 3460 9552 3472 9552
      3503 9547 3505 9490 3516 9444 3491 9443
      3450 9446
TIME...MOT...LOC 2114Z 304DEG 5KT 3476 9456 3461 9489
          3475 9543

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:53 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 28, 12:53 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT SAT JUN 28 2008

.UPDATE...

&&

.DISCUSSION...
PERSISTENT RAINFALL AND EXTENSIVE CLOUD COVER HAS HELD
TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA TODAY. HAVE
LOWERED FORECAST MAXIMUMS SEVERAL DEGREES IN AREAS NORTH AND EAST
OF TULSA. HAVE ALSO CONTINUED TO MAKE MINUTE ADJUSTMENTS IN POP
CONFIGURATION TO REFLECT SHORT TERM EXPECTATIONS. UPDATED PRODUCTS
HAVE ALREADY BEEN SENT OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  86  63  89 /  60   0   0   0
FSM   69  86  63  88 /  90  10  10   0
MLC   68  87  60  89 /  70  10   0  10
BVO   60  84  58  87 /  50   0   0   0
FYV   62  80  55  83 /  80  10  10   0
BYV   62  79  58  82 /  80  10  10   0
MKO   65  84  61  86 /  80  10   0   0
MIO   62  82  59  85 /  40   0   0   0
F10   66  85  60  88 /  70  10   0   0
HHW   72  90  64  90 /  60  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....07
Hazardous weather outlook, Jun 28, 10:49 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT SAT JUN 28 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1049 AM CDT SAT JUN 28 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS .

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
AN ONGOING LARGE AREA OF THUNDERSTORMS WITH HEAVY RAINFALL AND
WINDS GUSTING OVER 40 MPH IS CURRENTLY TRACKING ACROSS SOUTHEAST
KANSAS AND EXTREME NORTHEAST OKLAHOMA. THE AIRMASS AHEAD OF THIS
ACTIVITY IS QUITE UNSTABLE AND FURTHER DEVELOPMENT OF STRONG TO
SEVERE CONVECTION WILL BE LIKELY AS THE DAY PROGRESSES.

THERE WILL BE A THREAT FOR DAMAGING WINDS AND HAIL... AS WELL AS A
SIGNIFICANT THREAT FOR FLASH FLOODING... ESPECIALLY IN AREAS WHICH
HAVE RECEIVED HEAVY RAINFALL EARLIER IN THE DAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA LATE IN
THE WEEK RETURNING THE CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT
THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Jun 28, 10:35 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT SAT JUN 28 2008

OKZ057-058-062-063-281615-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
1035 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHERN CRAIG...SOUTHWESTERN OTTAWA AND
     NORTHEASTERN MAYES

AT 1035 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF BLUEJACKET TO 4 MILES SOUTHWEST
OF PYRAMID CORNERS TO 13 MILES NORTHWEST OF WHITE OAK...MOVING
SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...
AFTON...FAIRLAND...NARCISSA...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET...STRANG...PENSACOLA...LANGLEY AND
DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF TORRENTIAL RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3696 9499 3660 9461 3640 9477 3639 9513
      3659 9533 3660 9532 3660 9534 3670 9543
      3676 9543 3677 9522
TIME...MOT...LOC 1535Z 316DEG 42KT 3688 9499 3673 9517
          3672 9542
Local storm report, Jun 28, 10:59 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     VINITA                  36.64N 95.15W
06/28/2008  M58 MPH          CRAIG              OK   MESONET

            VINITA MESONET RECORDED A 57.9 WIND GUST

&&

DMJ
Special weather statement, Jun 28, 11:13 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT SAT JUN 28 2008

OKZ055>057-061-281700-
CRAIG OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
1113 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...WESTERN CRAIG...NOWATA AND WASHINGTON

AT 1113 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LENAPAH TO OCHELATA...MOVING SOUTHEAST AT 27 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NOWATA...DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...OOLOGAH...
TALALA...RAMONA...OCHELATA...CENTRALIA AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3678 9523 3638 9566 3657 9601 3693 9566
TIME...MOT...LOC 1613Z 298DEG 23KT 3686 9564 3659 9592
Special weather statement, Jun 28, 11:54 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT SAT JUN 28 2008

ARZ001-002-281745-
BENTON AR-CARROLL AR-
1154 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 1154 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTH OF GATEWAY TO 6 MILES NORTH OF PEA
RIDGE TO 6 MILES NORTHWEST OF BELLA VISTA...MOVING EAST AT 37 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...OAK HILL...HILL TOP...PLEASANT RIDGE...PEA RIDGE...GATEWAY...
AVOCA...BELLA VISTA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9362 3635 9386 3645 9439 3649 9425
      3650 9413 3649 9351
TIME...MOT...LOC 1654Z 284DEG 32KT 3671 9394 3654 9405
          3646 9432
Special weather statement, Jun 28, 1:54 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT SAT JUN 28 2008

OKZ071-073>075-281945-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-
154 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH...SOUTHWESTERN HASKELL...NORTHEASTERN
     PITTSBURG AND NORTHWESTERN LATIMER

AT 154 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF CANADIAN...MOVING SOUTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...EUFAULA...
VIVIAN...BLOCKER...FEATHERSTON...CROWDER...QUINTON AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3510 9525 3493 9549 3523 9583 3536 9564
TIME...MOT...LOC 1854Z 307DEG 26KT 3521 9564
Special weather statement, Jun 28, 2:22 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT SAT JUN 28 2008

ARZ019-020-029-OKZ072>076-282015-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-SEBASTIAN AR-SEQUOYAH OK-
222 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND LATIMER

AT 222 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CECIL TO 3 MILES SOUTH OF BOKOSHE TO 7 MILES
SOUTH OF QUINTON...MOVING EAST AT 29 MPH. MANY LOCATIONS ACROSS THE
ALERT AREA WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3538 9370 3537 9374 3539 9379 3531 9381
      3531 9391 3522 9392 3523 9402 3514 9403
      3514 9413 3510 9415 3508 9422 3498 9422
      3470 9550 3521 9546 3568 9369
TIME...MOT...LOC 1922Z 285DEG 25KT 3542 9392 3514 9475
          3502 9534

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:05 AM CDTSpecial Weather StatementTSAMuskogee55 min
Jun 28, 8:29 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee2 hr
Jun 28, 10:04 AM CDTSpecial Weather StatementTSAOttawa56 min
Jun 28, 10:35 AM CDTSpecial Weather StatementTSACraig40 min
Jun 28, 10:49 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa33 min
Jun 28, 11:13 AM CDTSpecial Weather StatementTSANowata47 min
Jun 28, 1:54 PM CDTSpecial Weather StatementTSAMcIntosh51 min
Jun 28, 2:22 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore53 min
Jun 28, 2:33 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg57 min
Jun 28, 2:43 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg4 hr
Jun 28, 2:46 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Jun 28, 3:16 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Jun 28, 3:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg63 min
Jun 28, 4:19 PM CDTSpecial Weather StatementTSALatimer56 min
Jun 28, 4:20 PM CDTSpecial Weather StatementTSALeFlore55 min
Jun 28, 4:32 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha3 hr
Jun 28, 5:21 PM CDTSpecial Weather StatementTSAPushmataha39 min
Jun 28, 5:36 PM CDTSpecial Weather StatementTSAPushmataha39 min
Jun 28, 5:58 PM CDTSpecial Weather StatementTSAPushmataha62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.